MAUDE Adverse Event Report: Wilson-Cook Medical Inc INSTINCT PLUS ENDOSCOPIC CLIPPING DEVICE; Hemostatic Clip

Wilson-Cook Medical Inc INSTINCT PLUS ENDOSCOPIC CLIPPING DEVICE; Hemostatic Clip
Model Number G58010
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During an endoscopic clipping procedure, the physician used two cook instinct plus endoscopic clipping devices.It was reported that the clips did not deploy.They get on tissue and they will not fire but they were able to reopen the clips to remove them from tissue.Another clip was grabbed to complete the procedure.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
The investigation is ongoing.A follow-up emdr will be submitted within 30 days of receipt of new information.

Brand Name
INSTINCT PLUS ENDOSCOPIC CLIPPING DEVICE
Common Device Name
Hemostatic Clip
Manufacturer (Section D)
Wilson-Cook Medical Inc
4900 bethania station rd
winston salem NC 27105
Manufacturer (Section G)
Wilson-Cook Medical Inc
4900 bethania station rd
winston salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston salem, NC 27105
+1(336)744-0157
MDR Report Key50842532
Report Number1037905-2026-00567
Device Sequence Number15965217
Product Code PKL
UDI-Device Identifier00827002580107
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K212323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG58010
Device Catalogue NumberINSC-P-7-230-S
Device Lot NumberW5033458
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLYMPUS EGD 190
Patient SexUnknown